Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 3476913, 3 pages
https://doi.org/10.1155/2017/3476913
Editorial

Controlling Chaos and Bifurcations in Discrete-Time Population Models

1Department of Mathematics, The University of Poonch, Rawalakot, Pakistan
2Basic Science Department, Faculty of Computers and Informatics, Suez Canal University, New Campus, Ismailia 41522, Egypt
3Department of Mathematics, University of Education, Attock Campus, Lahore, Pakistan

Correspondence should be addressed to Qamar Din; moc.liamg@sms.ramaq

Received 23 August 2017; Accepted 23 August 2017; Published 25 October 2017

Copyright © 2017 Qamar Din et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.